Cite This Item

Copy Citation

MLA
“INDEX.” The Generalized Riemann Integral, by ROBERT M. McLEOD, 1st ed., vol. 20, Mathematical Association of America, 1980, pp. 269–275, www.jstor.org/stable/10.4169/j.ctt5hhb4z.16. Accessed 13 Aug. 2020.
APA
McLEOD, R. (1980). INDEX. In The Generalized Riemann Integral (pp. 269-275). Mathematical Association of America. Retrieved August 13, 2020, from www.jstor.org/stable/10.4169/j.ctt5hhb4z.16
CHICAGO
McLEOD, ROBERT M. "INDEX." In The Generalized Riemann Integral, 269-75. Mathematical Association of America, 1980. Accessed August 13, 2020. www.jstor.org/stable/10.4169/j.ctt5hhb4z.16.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.